# SDR VNAA202107211111

- Difficulty date: July 18, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 41,421 hours, 31,214 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 19091H8549
- Condition: Unserviceable
- Location: Cockpit
- Part time: 3,352 hours, 2,976 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW STARTED TO SEE SMOKE ALONG THE FLIGHT DECK WINDOWS. THEY DECLARED EMERGENCY AND TURNED AROUND TO RETURN TO CLT. CAPTAIN DID NOT SPECIFY WHETHER OR NOT THEY WERE OVERWEIGHT ON LANDING. PASSENGERS DID NOT BRACE. FLIGHT RETURNED TO E19 AND PASSENGERS ARE DEPLANING NORMALLY. NO FURTHER INFORMATION AT THIS TIME. / INSPECTED WINDSHIELD AND WINDOW TERMINAL BLOCKS FOR EVIDENCE OF BURNS. NO DEFECTS NOTED. PERFORMED WIRING INTEGRITY CHECK OF LH SIDE IAW TO 30-079-005-21. C/W WIRING INTEGRITY CHECK OF RH SIDE IAW TO 30-079-006-21. NO DEFECTS NOTED. REMOVED AND REPLACED WINDSHIELD TEMPERATURE CONTROLLER IAW CRJ 700 AMM 30-41-06-000/400-801. OPS TEST GOOD.REMOVED AND REPLACED CAPTAIN'S WINDSHIELD IAW CRJ700 AMM 56-11-01-000/400-801. OPS CHECKED GOOD NO DEFECTS NOTED. WINDOW HEAT CONTROLLER 1659-1-1 SN: 3684 LH WINDSHIELD 601R33033-27 SN: 19091H8549
